RUS  ENG ЖУРНАЛЫ   ПЕРСОНАЛИИ   ОРГАНИЗАЦИИ   КОНФЕРЕНЦИИ   СЕМИНАРЫ   ВИДЕОТЕКА   ПАКЕТ AMSBIB
Общая информация
Последний выпуск
Архив

Поиск публикаций
Поиск ссылок

RSS
Последний выпуск
Текущие выпуски
Архивные выпуски
Что такое RSS



Lobachevskii J. Math.:
Год:
Том:
Выпуск:
Страница:
Найти






Персональный вход:
Логин:
Пароль:
Запомнить пароль
Войти
Забыли пароль?
Регистрация


Lobachevskii J. Math., 2004, том 14, страницы 69–84 (Mi ljm92)  

Identification of nonlinear coefficient in a transport equation

A. V. Lapina, S. A. Lapinb

a Kazan State University, The Faculty of Computer Science and Cybernetics
b University of Houston

Аннотация: Considered a problem of identification a nonlinear coefficient in a first order PDE via final observation. The problem is stated as an optimal control problem and solved numerically. Implicit finite difference scheme is used for the approximation of the state equation. A space of control variables is approximated by a sequence of finite-dimensional spaces with increaing dimensions. Finite dimensional problems are solved by a gradient method and numerical results are presented.

Ключевые слова: nonlinear coefficient identification, transport equation, final observation, finite difference scheme, multilevel algorithm.

Полный текст: PDF файл (143 kB)
Список литературы: PDF файл   HTML файл

Реферативные базы данных:

Язык публикации: английский

Образец цитирования: A. V. Lapin, S. A. Lapin, “Identification of nonlinear coefficient in a transport equation”, Lobachevskii J. Math., 14 (2004), 69–84

Цитирование в формате AMSBIB
\RBibitem{LapLap04}
\by A.~V.~Lapin, S.~A.~Lapin
\paper Identification of nonlinear coefficient in a~transport equation
\jour Lobachevskii J. Math.
\yr 2004
\vol 14
\pages 69--84
\mathnet{http://mi.mathnet.ru/ljm92}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2035384}
\zmath{https://zbmath.org/?q=an:1038.65089}


Образцы ссылок на эту страницу:
  • http://mi.mathnet.ru/ljm92
  • http://mi.mathnet.ru/rus/ljm/v14/p69

    ОТПРАВИТЬ: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Lobachevskii Journal of Mathematics
    Просмотров:
    Эта страница:183
    Полный текст:67
    Литература:20

     
    Обратная связь:
     Пользовательское соглашение  Регистрация  Логотипы © Математический институт им. В. А. Стеклова РАН, 2019